# SDR 2017FA0000221

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: General aviation
- Aircraft: N998TA
- Make and model: Tecnam P2006T
- Aircraft serial: 127US
- Aircraft time: 661 hours
- Engine: Rotax ROTAX912S3
- Engine time: 661 hours
- System (JASC): 8570 · Reciprocating Engine Liquid Cooling
- Part: Seal
- Condition: Failed
- Location: Radiator Cap
- Part time: 661 hours
- Component: Radiator Cap, Rotax
- Component part number: 922070
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RADIATOR CAP RESERVOIR SEAL EXTRUDED FROM UNDER THE CAP, ALLOWING HOT COOLANT TO DISCHARGE ON THE FIRE WARNING PROBE SYSTEM.  THE FIRE WARNING SYSTEM WORKED NORMAL AS IT DETECTED A HOT TEMPERATURE.
